# SDR ASAA2020040132583

- Difficulty date: March 29, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,717 hours, 15,425 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON ANNUNCIATOR RECALL, CONT CAB ZONE TEMP ILLUMINATED. LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROLLLER 1&2 BITE IAW B737-800 FIM 21-62 TASK 801. FOUND CONTROLLER 2 BIT, AND PREV "FLIGHT DECK TRIM VALVE" FAULT. NO FAULT ON VERIFY.
